Jump to content

Benzo withdrawl and taper


[Je...]

Recommended Posts

Hi my name is Jeannie and I have been on xanax for allmost 10years. I started to taper myself with the help of my sister in April. I am currently down to 3.25mg a day. I suffer alot of pain and don't have anyone to talk to that has gone through what I'm going through. I feel alone and some times helpless. I would love to have friends that know what I'm through and that understand my pain and would be willing to give me addvice and support. It would mean the world to me to know that I not alone. Thankyou Very much and I hope to make friends with understanding people only. 
Link to comment
Share on other sites

Hello Jeannie43, Welcome to BenzoBuddies!

 

Xanax is a tough one, as I'm sure you've found out, but just like any other benzo, you can beat it, and we'll help you!  I'm so glad your sister has been helping you, but as you've found out, we really need to talk to folks who know the pain we feel.  It's emotional, physical, mental and psychological, there isn't one area that is left untouched by this nightmare. 

 

We're glad you've found us, please ask questions, or just look around and make yourself at home.  :mybuddy:

 

Pam

Link to comment
Share on other sites

Hi Jeannie43, welcome to BenzoBuddies :)

 

Xanax was by beast too, so I know where you're coming from. You'll fine a lot of buddies here that can understand and relate, you're definitely not alone in this. Do you have a doctor willing to work with you with weaning off? Xanax is one of the shorter acting benzos and it might be easier to switch to a longer acting benzo like Valium or even Klonopin to use to taper. Whatever you decide, we're here for you, welcome to the group!

 

Star

Link to comment
Share on other sites

This hurts ... Sorry you have to go thru this, but feel thankful your sister is by your side.

No matter what you feel, it won't last forever. Patience and acceptance, you will need to become very close to those two.

Don't believe any lie you tell yourself or others tell you. You are not crazy, and this is WD, and you will get better.

 

Check out Pamster's signature... That is proof enough... We heal and get better.

Link to comment
Share on other sites

Hey Jeannie,

 

Welcome to BB! I'm currently tapering off Xanax and even though it's been pretty tough, it's completely doable if that's the route you want to go. Try not to stress if you can't switch over to a longer acting benzo, because there's forum members who've tapered off Xanax and are healed. We're all ears if you any questions.

Link to comment
Share on other sites

Hello Jeannie and welcoming you to BB! I am very sorry you are having a hard time and sorry you have to deal with this. I am very glad to hear you have your sister to help you. We are here for you as well, let us know how we can help and hang in there.
Link to comment
Share on other sites

  • 1 month later...
:'( I am down to 3ml of xanax a day now and I'm sooo sick. I cry allot,don't sleep,body hurts and I get really bad dizzy spells that I didn't get before. I get about 4 to 5 an hour. Is this normal? When I'm not crying,I get mad easy and I have no Patience. I still feel things crawling on me and it just seems like things are getting worse insted of better. I hate myself for ever getting on this devil of a drug and I just want off. It's hard to cut them and I'm not sure if my sister is doing it right but I still thank her for her help and support. Yesterday I thought I would relapse because I hurt so bad but I didn't. (how could I, I'm not a failyer.) I'm scared of what's going to happend to me on my new dose!
Link to comment
Share on other sites

Hi Jeannie43,

Welcome to BB. You will find some awesome support here.  I can't tell you how much research I have done and how many books I have read - and posts I have read and re-read. All to equip myself for what I may have to endure. I found so much encouragement here. One thing I've noticed is that when I cut my dose, I may or may not get symptoms - there is just no way to know.  I get the dizzy spells alot!!! But I know what it is and I don't let it scare me - I don't think about yesterday or tomorrow. I get through today. The fear can paralyze us so I try not to let it get a foothold, but when it does, I get on BB and encourage myself. I find soooo much support here - and really, it is the support in any aspect that is a major player in carrying us through. Blessings to you.

amb56

Link to comment
Share on other sites

×
×
  • Create New...